# SDR 04FDEA02575

- Difficulty date: August 29, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11
- Aircraft serial: 48551
- Aircraft time: 39,697 hours, 6,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT AT STA 5-113 TO 1542 LONGERON 34L SPLICE FITTING FOUND CRACKED. REMOVED AND REPLACED WITH NEW FABRICATED SPLICE FITTING AND INSTALLED AS PER SRM 51-33-01 VOL II.
